Motrin Regular Strength 200mg

MOTRIN 200mg regular strength provides relief of mild to moderate pain in adults and children over 12 years of age. Each tablet contains 200 milligrams of ibuprofen to treat pain caused by headache/migraine; menstrual cramps; cold and flu; sprains and strains; joint and back ache; toothache; and muscle inflammation. Easy to swallow tablets Relieves headaches, fevers, muscle & joint pain, inflammation, sprains and strains, menstrual cramps, toothache, cold or flu. Medicinal Ingredients: Ibuprofen 200mg Non-Medicinal Ingredients (alphabetical): Colloidal silicon dioxide, corn starch, hypromellose, iron oxide black, polyethylene glycol, pregelatinized starch, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide Caution: Keep out of reach of children. Do not use for more than 5 days for pain or 3 days for fever, unless directed by a doctor. Take with food or milk if mild stomach upset occurs with use. If stomach upset persists, talk to your doctor. Do not take this product while taking ASA, other ibuprofen products or any other pain or fever medicine. Do not take this product if you are allergic or have had a reaction to Ibuprofen, acetylsalicylic acid (ASA), other non-steroidal anti-inflammatory drugs (NSAIDs) or salicylates, or to any ingredient in the formulation.
Passer aux informations produits
1 sur 1

Motrin Regular Strength 200mg

Motrin 200mg regular strength provides relief of mild to moderate pain in adults and children over 12 years of age.
1 option available
$13.99
Free no-hassle returns
Free no-hassle returns

Easy to swallow tablets

Relieves headaches, fevers, muscle & joint pain, inflammation, sprains and strains, menstrual cramps, toothache, cold or flu.

Medicinal Ingredients: Ibuprofen 200mg Non-Medicinal Ingredients (alphabetical): Colloidal silicon dioxide, corn starch, hypromellose, iron oxide black, polyethylene glycol, pregelatinized starch, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide
Directions: For adults and children over 12 years of age: Take one to two tablets every four to six hours. Do not exceed six tablets per day. Keep out of reach of children. Do not use for more than 5 days for pain or 3 days for fever, unless directed by a doctor. Take with food or milk if mild stomach upset occurs with use. If stomach upset persists, talk to your doctor. Do not take this product while taking ASA, other ibuprofen products or any other pain or fever medicine. Do not take this product if you are allergic or have had a reaction to Ibuprofen, acetylsalicylic acid (ASA), other non-steroidal anti-inflammatory drugs (NSAIDs) or salicylates, or to any ingredient in the formulation.

MOTRIN 200mg regular strength provides relief of mild to moderate pain in adults and children over 12 years of age. Each tablet contains 200 milligrams of ibuprofen to treat pain caused by headache/migraine; menstrual cramps; cold and flu; sprains and strains; joint and back ache; toothache; and muscle inflammation.

  • Easy to swallow tablets

  • Relieves headaches, fevers, muscle & joint pain, inflammation, sprains and strains, menstrual cramps, toothache, cold or flu.

Medicinal Ingredients: Ibuprofen 200mg

Non-Medicinal Ingredients (alphabetical): Colloidal silicon dioxide, corn starch, hypromellose, iron oxide black, polyethylene glycol, pregelatinized starch, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide

Caution: Keep out of reach of children. Do not use for more than 5 days for pain or 3 days for fever, unless directed by a doctor. Take with food or milk if mild stomach upset occurs with use. If stomach upset persists, talk to your doctor. Do not take this product while taking ASA, other ibuprofen products or any other pain or fever medicine. Do not take this product if you are allergic or have had a reaction to Ibuprofen, acetylsalicylic acid (ASA), other non-steroidal anti-inflammatory drugs (NSAIDs) or salicylates, or to any ingredient in the formulation.

Have questions or need support?

Our pharmacy team is there to help you at every step of the way - Even if you don’t have an account with us yet!